advertisement
Question
Posted by: Newbie | 2007/03/15

Microval & multi vitamins

Hi
I'm a first time user of "the pill", my doctor prescribed Microval, I've been using it for a week now.
I'm new to contraceptives and would just like to know if taking multivitamin tablets such as Nutri B affects my taking Microval in any way.
I know people always talk about the pill not working as effectively when antibiotics are used at the same time, but is it the case with normal vitamins as well.
Is it safe for me to contimue taking Nutri B and any other multivitamins?

Thanks.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Multivitamins will not affect the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement